# SDR AT9900037

- Difficulty date: January 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N465AT
- Make and model: Boeing 737-2L9
- Aircraft serial: 21528
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Passenger Door
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY LIGHT ABOVE R-1 DOOR DID NOT ILLUMINATE DURING LAYOVER CHECK.  SECURED FIXTURE PROPERLY INTO CONNECTOR ASSEMBLY, OPS CHECKED GOOD PER MM 33-50.  (X)
